# SDR MWEA98151

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 11320
- Condition: Lack Of Lube
- Location: Fwd Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SLIDE GIRT BAR IS DIFFICULT TO ARM AND DISARM.  MTC CLEANED AND LUBED GIRT BAR LATCHES.
